Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

Ergodicity for multidimensional jump diffusions with position dependent jump rate

Eva Löcherbach and Victor Rabiet

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider a jump type diffusion $X=(X_{t})_{t}$ with infinitesimal generator given by

\[L\psi(x)=\frac{1}{2}\sum_{1\le i,j\le d}a_{ij}(x)\frac{\partial^{2}\psi(x)}{\partial x_{i}\,\partial x_{j}}+g(x)\nabla\psi(x)+\int_{\mathbb{R}^{d}}(\psi (x+c(z,x))-\psi(x))\gamma(z,x)\mu(\mathrm{d}z),\] where $\mu$ is of infinite total mass. We prove Harris recurrence of $X$ using a regeneration scheme which is entirely based on the jumps of the process. Moreover we state explicit conditions in terms of the coefficients of the process allowing to control the speed of convergence to equilibrium in terms of deviation inequalities for integrable additive functionals.


On considère une diffusion $X=(X_{t})_{t}$, avec des sauts, correspondant au générateur infinitésimal suivant :

\[L\psi(x)=\frac{1}{2}\sum_{1\le i,j\le d}a_{ij}(x)\frac{\partial^{2}\psi(x)}{\partial x_{i}\,\partial x_{j}}+g(x)\nabla\psi(x)+\int_{\mathbb{R}^{d}}(\psi (x+c(z,x))-\psi(x))\gamma(z,x)\mu(\mathrm{d}z)\] où $\mu$ est de masse totale infinie. On prouve ici la récurrence au sens de Harris de $X$ en utilisant un schéma de régénération entièrement basé sur les sauts du processus. De plus, on donnera des conditions explicites en terme de coefficients du processus $X$ permettant de contrôler la vitesse de convergence à l’équilibre en terme d’inégalités de déviations pour des fonctionnelles additives intégrables.

Article information

Ann. Inst. H. Poincaré Probab. Statist., Volume 53, Number 3 (2017), 1136-1163.

Received: 21 April 2015
Revised: 1 March 2016
Accepted: 1 March 2016
First available in Project Euclid: 21 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J55: Local time and additive functionals 60J35: Transition functions, generators and resolvents [See also 47D03, 47D07] 60F10: Large deviations 62M05: Markov processes: estimation

Diffusions with jumps Harris recurrence Nummelin splitting Continuous time Markov processes Additive functionals


Löcherbach, Eva; Rabiet, Victor. Ergodicity for multidimensional jump diffusions with position dependent jump rate. Ann. Inst. H. Poincaré Probab. Statist. 53 (2017), no. 3, 1136--1163. doi:10.1214/16-AIHP750.

Export citation


  • [1] K. B. Athreya and P. Ney. A new approach to the limit theory of recurrent Markov chains. Trans. Amer. Math. Soc. 245 (1978) 493–501.
  • [2] J. Azéma, M. Duflo and D. Revuz. Mesure invariante des processus de Markov récurrents. Séminaire de probabilités (Strasbourg) 3 (1969) 24–33.
  • [3] R. Douc, G. Fort and A. Guillin. Subgeometric rates of convergence of $f$-ergodic strong Markov processes. Stochastic Process. Appl. 119 (3) (2009) 897–923.
  • [4] J. Duan and H. Qiao. Stationary measures for stochastic differential equations with jumps. ArXiv, 2014.
  • [5] C. Graham. McKean–Vlasov Ito–Skorokhod equations, and nonlinear diffusions with discrete jump sets. Stochastic Process. Appl. 40 (1992) 69–82.
  • [6] N. Krell. Statistical estimation of jump rates for a specific class of Piecewise Deterministic Markov Processes. ArXiv, 2015.
  • [7] A. M. Kulik. Exponential ergodicity of the solutions to SDE’s with a jump noise. Stochastic Process. Appl. 119 (2) (2009) 602–632.
  • [8] E. Löcherbach and D. Loukianova. Polynomial deviation bounds for recurrent Harris processes having general state space. ESAIM Probab. Stat. 17 (2013) 195–218. doi:10.1051/ps/2011156.
  • [9] H. Masuda. Ergodicity and exponential $\beta$-mixing bounds for multidimensional diffusions with jumps. Stochastic Process. Appl. 117 (2007) 35–56.
  • [10] S. P. Meyn and R. L. Tweedie. Markov Chains and Stochastic Stability. Springer-Verlag, London, 1993.
  • [11] S. P. Meyn and R. L. Tweedie. Stability of Markovian processes III : Foster–Lyapunov criteria for continuous-time processes. Adv. in Appl. Probab. 25 (3) (1993) 518–548.
  • [12] E. Nummelin. A splitting technique for Harris recurrent Markov chains. Z. Wahrsch. Verw. Gebiete 43 (1978) 309–318.
  • [13] G. O. Roberts and J. S. Rosenthal. Quantitative bounds for convergence rates of continuous time Markov processes. Electron. J. Probab. 1 (9) (1996) 1–21.
  • [14] H. Thorisson The coupling method and regenerative processes. In Analysis, Algebra, and Computers in Mathematical Research. Proceedings of the 21st Nordic Congress of Mathematicians, Luleå Univ. of Technology, Sweden, 1992 347–363. M. Gyllenberg et al. (Eds). Lect. Notes Pure Appl. Math. 156. Marcel Dekker, New York, 1994.
  • [15] L. Xu. Exponential mixing of 2D SDE’s forced by degenerate Lévy noises. J. Evol. Equ. 14 (2) (2014) 249–272. doi:10.1007/s00028-013-0212-4.